# SDR IPXA2015010985245

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 3166971
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED DAMAGED EXTERIOR EMERGENCY BULB RECEPTACLE IAW CMM 33-51-52.  REPLACED WITH NEW RECEPTACLE ASSY OPS CHECK GOOD IAW AMM 33-51-16-962-001.  OK TO CONTINUE.
